# SDR ASAA2014082208923

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,774 hours, 9,390 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Forward Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  FOLLOWED QRH PROCEDURE, NO FURTHER ACTION REQUIRED. ACFT GROUNDED.  CLEANED FWD CABIN ZONE TEMP BULB, OPS NORMAL IAW MM 21-61-31-400-801.
